# SDR SWAA2022032948988

- Difficulty date: October 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,778 hours, 33,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE L/H SIDE AT STA. 1192 HAS DENT AND DELAMINATION. / REPAIRED PER SRM 51-70-05-2R-1; RESTORED FINISH IAW AMM 51-21-73.
